Alert archive / Minnesota / Winter Weather Advisories in 2012
Winter Weather Advisory 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter weather advisory at Jan 22, 2012, 3:41 PM CST for 9 counties in Wisconsin; 42 counties in Minnesota. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2012, 3:41 PM CST (21:41 UTC)
- Expired
- Jan 23, 2012, 3:29 PM CST
- In force
- 24 hr
- Issued by
- NWS Twin Cities, MN
All 51 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.7 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
661 WWUS43 KMPX 222141 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 341 PM CST SUN JAN 22 2012 ...WINTRY WEATHER OVERNIGHT AND MONDAY... .A WINTER WEATHER ADVISORY IS NOW IN EFFECT FOR ALL OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AS WELL AS WEST CENTRAL WISCONSIN...FOR TONIGHT AND MUCH OF MONDAY. FREEZING DRIZZLE ACROSS THE REGION WILL SLOWLY TRANSITION TO SNOW OVERNIGHT AND MONDAY MORNING. THE TRANSITION WILL BEGIN THIS EVENING ACROSS WEST CENTRAL MINNESOTA AND SPREAD INTO EAST CENTRAL AND SOUTH CENTRAL MINNESOTA... INCLUDING THE TWIN CITIES...AFTER MIDNIGHT. THE TRANSITION TO SNOW WILL LIKELY OCCUR ACROSS WEST CENTRAL WISCONSIN TOWARDS DAYBREAK MONDAY. THE SNOW WILL CONTINUE MONDAY MORNING ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA AND THROUGH MUCH OF THE DAY ACROSS WEST CENTRAL WISCONSIN. SNOWFALL INTENSITY WILL BE GREATEST DURING THE MORNING RUSH HOUR ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THIS WILL LIKELY CAUSE PROBLEMS FOR MORNING COMMUTERS ACROSS THE TWIN CITIES METROPOLITAN AREA. THE FREEZING DRIZZLE TONIGHT WILL CAUSE ONLY MINOR ICE ACCUMULATIONS BEFORE THE CHANGEOVER TO SNOW OCCURS. SNOW ACCUMULATIONS BY NOON ON MONDAY WILL BE FROM 1 TO 2 INCHES ACROSS WEST CENTRAL MINNESOTA...TWO TO THREE INCHES ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA...INCLUDING THE TWIN CITIES METROPOLITAN AREA. THREE TO 4 INCHES OF SNOW ACCUMULATION ARE LIKELY ACROSS WEST CENTRAL WISCONSIN. IN ADDITION TO THE SNOW...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH ACROSS THE AREA MONDAY MORNING. THIS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. THE WINTRY PRECIPITATION IS ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER MISSOURI. THE LOW WILL MOVE NORTHEAST AND PASS ACROSS THE GREAT LAKES ON MONDAY. MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093-WIZ014- 015-023>026-230545- /O.CAN.KMPX.ZR.Y.0001.000000T0000Z-120123T0600Z/ /O.NEW.KMPX.WW.Y.0002.120122T2141Z-120123T1800Z/ MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN- NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE- MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-ST. CROIX-PIERCE-DUNN-PEPIN- INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER... CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE... RICE LAKE...BARRON...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN 341 PM CST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST MONDAY... ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING DRIZZLE AND SNOW...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. * TIMING...PERIODS OF FREEZING DRIZZLE WILL CONTINUE THROUGH MIDNIGHT BEFORE TRANSITIONING TO ALL SNOW. * ICE ACCUMULATION....LESS THAN A TENTH OF AN INCH. * SNOW ACCUMULATION...TWO TO 3 INCHES. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL BE SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ016-027-028-230545- /O.CAN.KMPX.ZR.Y.0001.000000T0000Z-120123T0600Z/ /O.NEW.KMPX.WW.Y.0002.120122T2141Z-120124T0000Z/ RUSK-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...LADYSMITH...CHIPPEWA FALLS...BLOOMER... EAU CLAIRE...ALTOONA 341 PM CST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST MONDAY... ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING DRIZZLE AND SNOW...WHICH IS IN EFFECT UNTIL 6 PM CST MONDAY. THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. * TIMING...PERIODS OF FREEZING DRIZZLE WILL CONTINUE THROUGH MUCH OF THE NIGHT BEFORE TRANSITIONING OVER TO ALL SNOW TOWARDS DAYBREAK MONDAY. * ICE ACCUMULATION....LESS THAN A TENTH OF AN INCH. * SNOW ACCUMULATION...THREE TO 4 INCHES. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ041>043-047>050-054>058-064-065-073-230545- /O.NEW.KMPX.WW.Y.0002.120122T2141Z-120123T1800Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON... BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS... OLIVIA...REDWOOD FALLS 341 PM CST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING DRIZZLE AND SNOW...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. * TIMING...PERIODS OF FREEZING DRIZZLE WILL TRANSITION TO ALL SNOW BY LATE IN THE EVENING. * ICE ACCUMULATION....LESS THAN A TENTH OF AN INCH. * SNOW ACCUMULATIONS...ONE TO 2 INCHES. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL BE SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ RAH/DWE
5 follow-up statements
921 WWUS43 KMPX 230522 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1122 PM CST SUN JAN 22 2012 ...WINTRY WEATHER OVERNIGHT AND MONDAY... .A WINTER WEATHER ADVISORY IS IN EFFECT FOR ALL OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AS WELL AS WEST CENTRAL WISCONSIN TONIGHT AND TOMORROW FOR THE COMBINATION OF FREEZING DRIZZLE AND SNOW. FREEZING DRIZZLE ACROSS THE REGION WILL SLOWLY TRANSITION TO SNOW OVERNIGHT AND MONDAY MORNING. THE TRANSITION WILL CONTINUE LATE THIS EVENING ACROSS WEST CENTRAL MINNESOTA AND SPREAD INTO EAST CENTRAL AND SOUTH CENTRAL MINNESOTA... INCLUDING THE TWIN CITIES...EARLY IN THE MORNING. THE TRANSITION TO SNOW WILL LIKELY OCCUR ACROSS WEST CENTRAL WISCONSIN TOWARDS DAYBREAK MONDAY. THE SNOW WILL CONTINUE MONDAY MORNING ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA AND THROUGH MUCH OF THE DAY ACROSS WEST CENTRAL WISCONSIN. SNOWFALL INTENSITY WILL BE GREATEST DURING THE MORNING RUSH HOUR ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE SNOW AND ICE WILL LIKELY CAUSE PROBLEMS FOR MORNING COMMUTERS ACROSS THE TWIN CITIES METROPOLITAN AREA. THE FREEZING DRIZZLE TONIGHT WILL CONTINUE TO CAUSE ICE ACCUMULATIONS BEFORE THE CHANGEOVER TO SNOW OCCURS. SNOW ACCUMULATIONS BY NOON ON MONDAY WILL BE FROM AROUND 1 INCH ACROSS WEST CENTRAL MINNESOTA...1 TO 2 INCHES ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA...INCLUDING THE TWIN CITIES METROPOLITAN AREA. 2 TO 4 INCHES OF SNOW ACCUMULATION ARE LIKELY ACROSS PORTIONS OF WEST CENTRAL WISCONSIN. THE WINTRY PRECIPITATION IS ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER MISSOURI. THE LOW WILL MOVE NORTHEAST AND PASS ACROSS THE GREAT LAKES ON MONDAY. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014-015-023>026- 231330- /O.CON.KMPX.WW.Y.0002.000000T0000Z-120123T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-ST. CROIX- PIERCE-DUNN-PEPIN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN 1122 PM CST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * TIMING...PERIODS OF FREEZING DRIZZLE WILL TRANSITION TO ALL SNOW TONIGHT. * ICE ACCUMULATION....AROUND A TENTH OF AN INCH. * SNOW ACCUMULATIONS...ONE TO 2 INCHES. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL BE SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ016-027-028-231330- /O.CON.KMPX.WW.Y.0002.000000T0000Z-120124T0000Z/ RUSK-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...LADYSMITH...CHIPPEWA FALLS...BLOOMER... EAU CLAIRE...ALTOONA 1122 PM CST SUN JAN 22 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * TIMING...PERIODS OF FREEZING DRIZZLE WILL CONTINUE THROUGH MUCH OF THE NIGHT BEFORE TRANSITIONING OVER TO ALL SNOW TOWARDS DAYBREAK MONDAY. * ICE ACCUMULATION....LESS THAN A TENTH OF AN INCH. * SNOW ACCUMULATION...2 TO 4 INCHES. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL BE SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
730 WWUS43 KMPX 231008 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 408 AM CST MON JAN 23 2012 ...WINTER WEATHER ADVISORY CONTINUES FOR MUCH OF THE AREA THROUGH NOON TODAY... .A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR MUCH OF CENTRAL AND SOUTH CENTRAL MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN THROUGH NOON. THE SNOW WILL CONTINUE THROUGH LATE MORNING WITH NEW SNOW ACCUMULATIONS AROUND AN INCH OR TWO. AFTER A LONG PROLONGED PERIOD OF FREEZING DRIZZLE SUNDAY...MANY UNTREATED STREETS AND SIDEWALKS REMAIN VERY SLICK AND SLIPPERY. THE COMBINATION OF A THIN LAYER OF ICE AND SNOW COVER WILL MAKE TRAVEL DIFFICULT. MORNING COMMUTERS SHOULD ALLOW FOR EXTRA TRAVEL TIME TO REACH THEIR DESTINATION. MAKE SURE THAT YOU MAINTAIN A SAFE DISTANCE BETWEEN THE VEHICLE IN FRONT OF YOU AND ALLOW FOR EXTRA STOPPING DISTANCE. THE SNOW WILL BEGIN TO TAPER OFF TO LIGHT SNOW OR FLURRIES OVER CENTRAL MINNESOTA LATER THIS MORNING...AND OVER EAST CENTRAL MINNESOTA AND WESTERN WISCONSIN THIS AFTERNOON. NORTHWEST WINDS OF 20 TO 30 MILES AN HOUR WILL CAUSE SOME BLOWING AND DRIFTING SNOW IN OPEN AREAS...ESPECIALLY OVER WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. THE SNOW WAS ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST...THAT WILL LIFT NORTHEAST OVER THE UPPER GREAT LAKES LATER TODAY. MNZ041-042-047-048-054>056-064-231115- /O.CAN.KMPX.WW.Y.0002.000000T0000Z-120123T1800Z/ DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA- YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...MADISON...BENSON...MONTEVIDEO...GRANITE FALLS 408 AM CST MON JAN 23 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE WINTER WEATHER ADVISORY. THE WINTER WEATHER ADVISORY THAT WAS IN EFFECT HAS BEEN CANCELLED...AND IS NO LONGER IN EFFECT. ADDITIONAL SNOWFALL THIS MORNING...WILL REMAIN VERY LIGHT...GENERALLY UNDER AN INCH. $$ MNZ043>045-049>053-057>063-065>070-073>078-082>085-091>093-WIZ014- 015-023>026-231800- /O.CON.KMPX.WW.Y.0002.000000T0000Z-120123T1800Z/ MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET- LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN- FARIBAULT-FREEBORN-POLK-BARRON-ST. CROIX-PIERCE-DUNN-PEPIN- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY... WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN 408 AM CST MON JAN 23 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...SNOW CONTINUING INTO THE EARLY AFTERNOON THEN DIMINISHING TO SCATTERED FLURRIES THE REMAINDER OF THE AFTERNOON. * SNOW ACCUMULATIONS...ONE TO 2 INCHES. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL BE SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ016-027-028-231800- /O.CON.KMPX.WW.Y.0002.000000T0000Z-120124T0000Z/ RUSK-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...LADYSMITH...CHIPPEWA FALLS...BLOOMER... EAU CLAIRE...ALTOONA 408 AM CST MON JAN 23 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...PERIODS OF SNOW THROUGH EARLY EVENING. * SNOW ACCUMULATION...2 TO 3 INCHES. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL BE SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
915 WWUS43 KMPX 231208 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 608 AM CST MON JAN 23 2012 ...LIGHT TO MODERATE SNOW TO CONTINUE THROUGH THE MORNING... .A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR MUCH OF CENTRAL AND SOUTH CENTRAL MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN THROUGH NOON. THE SNOW WILL CONTINUE THROUGH LATE MORNING WITH NEW SNOW ACCUMULATIONS AROUND AN INCH OR TWO. AFTER A PROLONGED PERIOD OF FREEZING DRIZZLE SUNDAY...MANY UNTREATED STREETS AND SIDEWALKS REMAIN VERY SLICK AND SLIPPERY. THE COMBINATION OF A THIN LAYER OF ICE AND SNOW COVER WILL MAKE TRAVEL DIFFICULT. MORNING COMMUTERS SHOULD ALLOW FOR EXTRA TRAVEL TIME TO REACH THEIR DESTINATION. MAKE SURE THAT YOU MAINTAIN A SAFE DISTANCE BETWEEN THE VEHICLE IN FRONT OF YOU AND ALLOW FOR EXTRA STOPPING DISTANCE. THE SNOW WILL BEGIN TO TAPER OFF TO LIGHT SNOW OR FLURRIES OVER CENTRAL MINNESOTA LATER THIS MORNING...AND OVER EAST CENTRAL MINNESOTA AND WESTERN WISCONSIN THIS AFTERNOON. NORTHWEST WINDS OF 20 TO 30 MILES AN HOUR WILL CAUSE SOME BLOWING AND DRIFTING SNOW IN OPEN AREAS...ESPECIALLY OVER WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. THE SNOW IS ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST...THAT WILL LIFT NORTHEAST OVER THE UPPER GREAT LAKES LATER TODAY. MNZ043>045-049>053-057>063-065>070-073>078-082>085-091>093-WIZ014- 015-023>026-231800- /O.CON.KMPX.WW.Y.0002.000000T0000Z-120123T1800Z/ MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET- LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN- FARIBAULT-FREEBORN-POLK-BARRON-ST. CROIX-PIERCE-DUNN-PEPIN- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY... WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN 608 AM CST MON JAN 23 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...SNOW CONTINUING INTO THE EARLY AFTERNOON THEN DIMINISHING TO SCATTERED FLURRIES THE REMAINDER OF THE AFTERNOON. * SNOW ACCUMULATIONS...1 TO 2 INCHES. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL BE SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ016-027-028-232015- /O.CON.KMPX.WW.Y.0002.000000T0000Z-120124T0000Z/ RUSK-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...LADYSMITH...CHIPPEWA FALLS...BLOOMER... EAU CLAIRE...ALTOONA 608 AM CST MON JAN 23 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...PERIODS OF SNOW THROUGH EARLY EVENING. * SNOW ACCUMULATION...2 TO 3 INCHES. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL BE SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
723 WWUS43 KMPX 231758 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1158 AM CST MON JAN 23 2012 ...LIGHT SNOW TO CONTINUE FOR PORTIONS OF WEST CENTRAL WISCONSIN THIS AFTERNOON... .A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR PORTIONS OF WEST CENTRAL WISCONSIN UNTIL 6 PM CST. THE ADVISORY REMAINS IN PLACE FOR THOSE ALONG AND EAST OF A LINE FROM WEYERHAUSER TO BLOOMER TO CLEGHORN. AFTER A PROLONGED PERIOD OF FREEZING DRIZZLE SUNDAY...MANY UNTREATED STREETS AND SIDEWALKS REMAIN VERY SLICK AND SLIPPERY. THE COMBINATION OF A THIN LAYER OF ICE AND SNOW COVER WILL MAKE TRAVEL DIFFICULT. MAKE SURE THAT YOU MAINTAIN A SAFE DISTANCE BETWEEN THE VEHICLE IN FRONT OF YOU AND ALLOW FOR EXTRA STOPPING DISTANCE. THE SNOW WILL TAPER OFF TO LIGHT SNOW OR FLURRIES WESTERN WISCONSIN THIS AFTERNOON. MNZ043>045-049>053-057>063-065>070-073>078-082>085-091>093-WIZ014- 015-023>026-231900- /O.EXP.KMPX.WW.Y.0002.000000T0000Z-120123T1800Z/ MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET- LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN- FARIBAULT-FREEBORN-POLK-BARRON-ST. CROIX-PIERCE-DUNN-PEPIN- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY... WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN 1158 AM CST MON JAN 23 2012 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY... WINTRY PRECIPITATION IS STEADILY COMING TO AN END OVER CENTRAL AND EASTERN MINNESOTA ALONG WITH MUCH OF WEST CENTRAL WISCONSIN. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE. THE COMBINATION OF A THIN LAYER OF ICE AND SNOW COVER WILL CONTINUE TO MAKE TRAVEL DIFFICULT. MOTORISTS ARE URGED TO USE EXTRA CARE BY MAINTAINING A SAFE DISTANCE BETWEEN VEHICLES AND ALLOWING FOR EXTRA STOPPING DISTANCE. $$ WIZ016-027-028-240000- /O.CON.KMPX.WW.Y.0002.000000T0000Z-120124T0000Z/ RUSK-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...LADYSMITH...CHIPPEWA FALLS...BLOOMER... EAU CLAIRE...ALTOONA 1158 AM CST MON JAN 23 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...PERIODS OF SNOW THROUGH LATE AFTERNOON. * SNOW ACCUMULATION...2 TO 3 INCHES BY LATE AFTERNOON. * OTHER IMPACTS...ANY UNTREATED ROADS...SIDEWALKS OR OTHER SURFACES WILL BE SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
161 WWUS43 KMPX 232129 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 329 PM CST MON JAN 23 2012 WIZ016-027-028-232230- /O.CAN.KMPX.WW.Y.0002.000000T0000Z-120124T0000Z/ RUSK-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...LADYSMITH...CHIPPEWA FALLS...BLOOMER... EAU CLAIRE...ALTOONA 329 PM CST MON JAN 23 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW WILL END OVER THE REGION THIS EVENING. LITTLE ADDITIONAL ACCUMULATION WILL OCCUR THROUGH 6 PM. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Jan 22, 3:28 PM CST, 13 minutes earlier.
Area forecast discussion, Jan 22, 3:28 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 PM CST SUN JAN 22 2012
.DISCUSSION...
MAIN CONCERN THIS FORECAST PERIOD IS SNOW POTENTIAL FOR MUS OF THE
AREA OVERNIGHT AND MAINLY EASTERN AREAS LATE TONIGHT AND MONDAY
MORNING.
WIDESPREAD FREEZING DRIZZLE CURRENTLY OVER THE REGION IN WARM
SECTOR OUT AHEAD OF SURFACE LOW DEVELOPING INTO SOUTHERN IOWA BY
EVENING. AS SYSTEM MOVES INTO IOWA...SHOULD SEE CHANGEOVER TO SNOW
OVER WESTERN MN. LOOKS LIKE A QUICK SHOT OF AN INCH OR TWO AS
BANDED NATURE OF PRECIPITATION TO THE WEST MOVES THROUGH. LOOKS
LIKE WIND INCREASING AS LOW DEEPENS A BIT AND COLD AR ADVECTION
MOVES OVER THE AREA. THIS COULD LEAD TO SOME BLOWING/DRIFTING OF
SNOW OVERNIGHT INTO MONDAY MORNING AS SNOW ENDS AND NORTHWEST
WINDS INCREASE. FARTHER EAST...FREEZING DRIZZLE TO REMAIN UNTIL
UPPER LOW BEGINS TO LIFT OUT TO THE NORTHEAST...AROUND MIDNIGHT
AROUND EAST CENTRAL MN...AND THEN AFTER 08Z FARTHER EAST INTO WEST
CENTRAL WISCONSIN. 12Z AND NOW A8Z NAM IS QUITE ADAMANT IN
GENERATING HEAVIER BAND OF SNOW ALONG THE EASTERN METRO/ALONG AND
EAST IF THE ST CROIX RIVER. GFS IS FARTHER EAST AS IS THE LATEST
SREF SNOW ACCUMULATION PROBABILITIES. WILL TREND SNOW MORE TOWARD
THE SREF/GFS SOLUTION WITH 2-3 INCHES OF SNOW IN THE METRO AND 3-4
INCHES INTO WEST CENTRAL WI. IT ALL DEPENDS ON HOW THE UPPER LOW
LIFTS OUT AND HOW FAR EAST SURFACE LOW TRACKS. BEST SNOW DEVELOPS
MAINLY IN THE 08Z-15Z TUE PERIOD...POOR TIMING FOR THE MORNING
COMMUTE EAST. THIS LINES UP WELL WITH THE STRONGER FRONTOGENESIS
AND MINUS 15C OMEGA FIELDS ON THE GFS. WITH THE COMBO OF WEATHER
TYPES...FREEZING DRIZZLE/LIGHT FREEZING RAIN CHANGING TO SNOW AND
SOME WIND TO THE SOUTHWEST...WILL GO WITH A WINTER ADV FOR THE
AREA UNTIL NOON MOST AREAS...AND UNTIL 00Z TUE FOR THE EXTREME
EAST.
SYSTEM MOVES OUT OF THE AREA BY MONDAY EVENING...WITH CLEARING
THEREAFTER. HIGH PRESSURE WILL DOMINATE WEATHER THROUGH
TUESDAY. TEMPERATURES WILL FOLLOW NON DIURNAL TREND TONIGHT AND
THEN WILL RANGE COOLER...CLOSE TO NORMAL...MONDAY AND TUESDAY.
UPPER AIR PATTERN BECOMES MORE ZONAL WITH JET RIDING OVER THE
NORTHERN STATES...AND FAST MOVING FRONTS/WEATHER SYSTEMS MOVING
THROUGH. LOOKS LIKE FIRST WAVE AFFECTING THE AREA WEDNESDAY
NIGHT INTO THURSDAY. WARMING AHEAD OF THIS SYSTEM SHOULD YIELD AT
LEAST SOME TEMPERATURES AROUND FREEZING INTO THURSDAY BEFORE A
COOLING TREND ENSUES AFTERWARD...INTO THE WEEKEND.
&&
.AVIATION.../18Z TAF ISSUANCE/
THE DETAILS OF THE AVIATION FORECAST WILL BE TOUGH TO PIN DOWN
THROUGH THE FORECAST PERIOD... BUT THE BOTTOM LINE IS THERE WILL
BE AN EXTENDED PERIOD OF IFR CONDITIONS WITH OCCASIONAL LIFR ALONG
WITH PROLONGED FZDZ FOR MOST OF THE SITES. THE WESTERN SITES HAVE
THE BEST CHANCE OF SEEING SN MIX IN AT TIMES THIS AFTERNOON... AND
WILL BE THE FIRST TO TRANSITION TO ALL SNOW TONIGHT... ALTHOUGH
THE SNOW DOESN/T LOOK TO BE OF MUCH SIGNIFICANCE OVER THE WEST.
WINDS WILL BACK THROUGH THE PERIOD... AND THEIR TRANSITION TO NNW
AND NW WILL ESSENTIALLY COINCIDE WITH THE TRANSITION IN PCPN TYPE
FROM FZDZSN TO SN. CEILINGS LOOK TO REMAIN AOB 1K FT AGL THROUGH
ALL BUT PERHAPS THE LAST FEW HOURS OF THE FORECAST PERIOD... WITH
VISIBILITIES ONLY LOOKING TO IMPROVE ONCE THE FZDZ DEPARTS. THE
EASTERN PORTION OF THE AREA MAY BE IN FOR A WINDOW OF MODERATE
SNOW AND SUB-1SM DUE TO SNOW DURING THE MORNING HOURS ON MONDAY...
WITH SEVERAL INCHES OF ACCUMULATION LOOKING POSSIBLE FROM KMSP
EASTWARD.
KMSP... TAF REFLECTS OVERALL FORECAST THOUGHTS... BUT THERE COULD
CERTAINLY BE VARIATIONS IN VISIBILITY OF +/-2SM FROM FORECAST
VALUES AND CEILING VARIATIONS OF +/-400FT. THE TIMING OF
CHANGEOVER TO ALL SNOW COULD VARY BY +/-2 HOURS... AND THE WINDOW
OF HEAVIER SNOW COULD SHIFT EARLY BY PERHAPS 2 HOURS.
//OUTLOOK FOR KMSP FOR MONDAY NIGHT THROUGH THURSDAY...
MONDAY NIGHT... MVFR CEILINGS EXPECTED.
TUESDAY... MVFR CEILINGS EXPECTED EARLY.
TUESDAY NIGHT...VFR CONDITIONS EXPECTED.
WEDNESDAY...VFR CONDITIONS EXPECTED.
WEDNESDAY NIGHT...VFR CONDITIONS EXPECTED... SOUTHWEST WINDS
INCREASING. THURSDAY...VFR CONDITIONS EXPECTED... GUSTY SOUTHWEST
WINDS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER WEATHER ADVISORY UNTIL NOON CST MONDAY FOR ANOKA-BENTON-
BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-
FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE
LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-
SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-
WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE.
WI...WINTER WEATHER ADVISORY UNTIL NOON CST MONDAY FOR BARRON-DUNN-
PEPIN-PIERCE-POLK-ST. CROIX.
WINTER WEATHER ADVISORY UNTIL 6 PM CST MONDAY FOR CHIPPEWA-EAU
CLAIRE-RUSK.
&&
DWE/TRHHazardous weather outlook, Jan 22, 12:00 PM CST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1200 PM CST SUN JAN 22 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 231800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1200 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF FREEZING DRIZZLE WILL CONTINUE THROUGH THE AFTERNOON... ESPECIALLY FROM SOUTHERN AND EASTERN MINNESOTA INTO WESTERN WISCONSIN... WHERE A FREEZING RAIN ADVISORY IS IN EFFECT. THOUGH ICE ACCUMULATIONS ARE EXPECTED TO BE LESS THAN A TENTH OF AN INCH... THE FREEZING DRIZZLE WILL LIKELY RESULT IN A COATING OF ICE ON ANY UNTREATED SURFACES... MAKING FOR SLICK TRAVEL CONDITIONS. THIS EVENING... SNOW WILL BEGIN MOVING INTO WESTERN MINNESOTA AND WILL SLOWLY SPREAD EAST ACROSS THE REST OF THE AREA THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW WILL CONTINUE INTO MONDAY MORNING ACROSS EASTERN MINNESOTA AND WESTERN WISCONSIN BEFORE TAPERING OFF MONDAY AFTERNOON. AN INCH OR TWO OF SNOW IS LIKELY ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN... WITH HIGHER AMOUNTS POSSIBLE ALONG AND EAST OF INTERSTATE 35 DEPENDING UPON EXACTLY WHERE THE STORM SYSTEM TRACKS AND HOW SLOWLY IT MOVES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED... BUT SNOWFALL REPORTS WOULD BE APPRECIATED OVERNIGHT AND ON MONDAY.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 4:48 AM CST | Freezing Rain Advisory | MPX | Barron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more | 11 hr |
Nearby
Winter Weather Advisories in Minnesota, 2012Winter Weather Advisories in Wisconsin, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.